# SDR SWAA2022111465439

- Difficulty date: October 27, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 72,717 hours, 43,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812619
- Condition: Corroded
- Location: Bs 492-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO FLOOR STRUCTURE SHIELD (WEB) AT RBL 22 WL 158 BETWEEN BS 492-500A.   FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15-1A-1.  LOCATED, AND DRILLED A NEW SHIELD IAW SRM 51-40-05-0G-0.  TREATED AND PRIMED IAW AMM 51-21-41-370-804, AND AMM 51-21-72-370-804.
